# SDR COMA2009092150194

- Difficulty date: September 16, 2009
- Submitted: September 21, 2009
- Operation: Air carrier
- Aircraft: N713CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7245
- Aircraft time: 26,457 hours, 23,796 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 388273010
- Part serial: 23937
- Condition: Leaking
- Location: Apu
- Part time: 166 hours, 147 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM JFK TO BNA CREW NOTICED FUMES IN THE COCKPIT.  PERFORMED QRH, EMERGENCY DECLARED.  A/C DIVERTED TO CRW LANDED SAFELY.  INSPECTED A/C FOUND APU FUEL CONTROL LEAKING.  REMOVED AND REPLACED APU FUEL CONTROL.
